# SDR SWAA2021042664409

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED WS204.25 LOWER SKIN AFT EDGE LT WING. REPLACED PLATE ASSY LOC AT TRAILING EDGE AREA AT LEVEL WS 204.25 LT WING IAW SRM B737700 514002 511002 AND DWG 115A2001. REV B.
